Multiplicative excessive measures and duality between equations of Boltzmann and of branching processes
Séminaire de probabilités de Strasbourg, Volume 9  (1975), p. 471-485
@article{SPS_1975__9__471_0,
     author = {Nagasawa, Masao},
     title = {Multiplicative excessive measures and duality between equations of Boltzmann and of branching processes},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {9},
     year = {1975},
     pages = {471-485},
     zbl = {0316.60050},
     mrnumber = {438503},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1975__9__471_0}
}
Nagasawa, Masao. Multiplicative excessive measures and duality between equations of Boltzmann and of branching processes. Séminaire de probabilités de Strasbourg, Volume 9 (1975) , pp. 471-485. http://www.numdam.org/item/SPS_1975__9__471_0/

[1] T.E. Harris, The theory of branching processes.(1963) Springer. | MR 163361 | Zbl 0117.13002

[2] N. Ikeda - M. Nagasawa - S. Watanabe, Branching Markov processes I, II, III, Journal of Mth. Kyoto Univ. Vol.8 (1968) 233-278, 365-410, vol. 9 (1969) 95-160. | MR 238401 | Zbl 0233.60070

[3] H.P. Mckean, A class of Markov processes associated with nonlinear parabolic equations, Proc. Nat. Acad. Sci. vol. 56 (1966) 1907-1911. | MR 221595 | Zbl 0149.13501

[4] -----, Speed of approach to equilibrium for Kac's caricature of a Maxwellian gas, Archive for rational mechanics and analysis. vol. 21 (1966) 343-367. | MR 214112

[5] -----, An exponential formula for solving Boltzmann's equation for a Maxwellian gas, J. of Combinatorial theory. vol. 2 (1967) 358-382. | MR 224348 | Zbl 0152.46501

[6] M. Nagasawa - K. Sato, Some theorems on time change and killing of Markov processes, Kodai Math. Sem. Rep. vol. 15 (1963) 195-219. | MR 164372 | Zbl 0123.35202

[7] M. Nagasawa, Time reversions of Markov processes, Nagoya Math. Journal. vol.24 (1964) 177-204. | MR 169290 | Zbl 0133.10702

[8] -----, Branching property of Markov processes, Lecture notes in Mathematics, vol 258, Seminaire de Probabilités de Strasbourg VI, Springer 1972,177-197. | Numdam | MR 378132 | Zbl 0231.60073

[9] -----, Multiplicative excessive measures of branching processes, Proc. Japan Acad. vol. 49 (1973) 497-499. | MR 341645 | Zbl 0289.60047

[10] Y. Takahashi, Markov semi-groups with simple interaction I, II. Proc. Japan Acad. vol. 47 (1971) Suppl. II, 974-978, 1019-1024. | MR 324778 | Zbl 0276.60075

[11] H. Tanaka, Propagation of chaos for certain purely discontinuous Markov processes with interactions, J. Fac. Sci. Univ. Tokyo, vol. 17 (1970) 259-272. | MR 282410 | Zbl 0211.48403

[12] -----, Purely discontinuous Markov processes with non-linear generators and their propagation of chaos, Teor. Ber. prim. vol. 15 (1970) 599-621. | MR 279911 | Zbl 0327.60043

[13] T. Ueno, A class of Markov processes with interactions I, II, Proc Japan Acad. vol.45 (1969) 641-646, 995-1000. | MR 268962 | Zbl 0317.60042

[14] -----, A class of Markov processes with non-linear bounded generators, Japanese J. of Math. vol. 38 (1969) 19-38. | MR 260027 | Zbl 0185.45801